Skip to Main content Skip to Navigation
Journal articles

Structural and magnetic properties of the Ti/Fe multilayers

Complete list of metadata

https://hal-normandie-univ.archives-ouvertes.fr/hal-03142837
Contributor : Abdeslem Fnidiki <>
Submitted on : Tuesday, February 16, 2021 - 12:33:24 PM
Last modification on : Tuesday, February 16, 2021 - 12:33:24 PM

Identifiers

Collections

Citation

A. Fnidiki, J. Juraszek, J. Teillet, N. Duc, T. Danh, et al.. Structural and magnetic properties of the Ti/Fe multilayers. Journal of Applied Physics, American Institute of Physics, 1998, 84 (6), pp.3311-3316. ⟨10.1063/1.368485⟩. ⟨hal-03142837⟩

Share

Metrics

Record views

13